Dmitry Dolgopyat
Dmitry Dolgopyat
Professor of Mathematics, University of Maryland
Verified email at umd.edu - Homepage
Title
Cited by
Cited by
Year
On decay of correlations in Anosov flows
D Dolgopyat
Annals of mathematics 147 (2), 357-390, 1998
4471998
Limit theorems for partially hyperbolic systems
D Dolgopyat
Transactions of the American Mathematical Society 356 (4), 1637-1689, 2004
2082004
Prevalence of rapid mixing in hyperbolic flows
D Dolgopyat
Ergodic theory and dynamical systems 18 (5), 1097-1114, 1998
1541998
On differentiability of SRB states for partially hyperbolic systems
D Dolgopyat
Inventiones mathematicae 155 (2), 389-449, 2004
1262004
Stable accessibility is C^ 1 dense
D Dolgopyat, A Wilkinson
Astérisque 287, 33-60, 2003
1082003
On dynamics of mostly contracting diffeomorphisms
D Dolgopyat
Communications in Mathematical Physics 213 (1), 181-201, 2000
1062000
On mixing properties of compact group extensions of hyperbolic systems
D Dolgopyat
Israel journal of mathematics 130 (1), 157-205, 2002
1012002
Brownian Brownian Motion-I
N Chernov, D Dolgopyat
American Mathematical Soc., 2009
1002009
Partial hyperbolicity, Lyapunov exponents and stable ergodicity
K Burns, D Dolgopyat, Y Pesin
Journal of statistical physics 108 (5), 927-942, 2002
842002
Every compact manifold carries a completely hyperbolic diffeomorphism
D Dolgopyat, Y Pesin
Ergodic theory and dynamical systems 22 (2), 409-435, 2002
672002
Random walk in Markovian environment
D Dolgopyat, G Keller, C Liverani
The Annals of Probability 36 (5), 1676-1710, 2008
622008
Recurrence properties of planar Lorentz process
D Dolgopyat, D Szász, T Varjú
Duke Mathematical Journal 142 (2), 241-281, 2008
612008
Energy transfer in a fast-slow Hamiltonian system
D Dolgopyat, C Liverani
Communications in Mathematical Physics 308 (1), 201-225, 2011
512011
The Galton board: limit theorems and recurrence
N Chernov, D Dolgopyat
Journal of the American Mathematical Society 22 (3), 821-858, 2009
502009
Prevalence of rapid mixing-II: topological prevalence
D Dolgopyat
Ergodic Theory and Dynamical Systems 20 (4), 1045-1059, 2000
412000
Quenched limit theorems for nearest neighbour random walks in 1D random environment
D Dolgopyat, I Goldsheid
Communications in Mathematical Physics 315 (1), 241-277, 2012
392012
Limit theorems for dispersing billiards with cusps
P Bálint, N Chernov, D Dolgopyat
Communications in mathematical physics 308 (2), 479-510, 2011
392011
Hyperbolic billiards and statistical physics
N Chernov, D Dolgopyat
International Congress of Mathematicians 2, 1679-1704, 2006
352006
Stable ergodicity for partially hyperbolic attractors with negative central exponents
K Burns, D Dolgopyat, Y Pesin, M Pollicott
Journal of Modern Dynamics 2 (1), 63, 2008
342008
Non-perturbative approach to random walk in Markovian environment
D Dolgopyat, C Liverani
Electronic Communications in Probability 14, 245-251, 2009
332009
The system can't perform the operation now. Try again later.
Articles 1–20